MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Catalog Number 08932352190
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).The field service engineer found that the bead mixture was creating bubbles in the microbeads compartment in the reagent.He replaced the bead mixture shaft and adjusted the mixer speed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys fsh results from the cobas e411 disk analyzer.Patient 1 initial result was < 0.300 miu/ml with a data flag, and the repeat result was 36.25 miu/ml.Patient 2 initial result was < 0.300 miu/ml with a data flag, and the repeat result was 7.5 miu/ml.
 
Additional Manufacturer Narrative
The investigation determiend that the service actions resolved the issue.

Brand Name
ELECSYS FSH
Common Device Name
RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24956933
Report Number1823260-2026-01547
Device Sequence Number5264857
Product Code CGJ
UDI-Device Identifier07613336170373
UDI-Public07613336170373
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08932352190
Device Lot Number871044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale